# SDR ARWA980462

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT SIDE FUSELAGE JUST FORWARD OF AFT PRESSURE BULKHEAD, BETWEEN LONGERON 26R AND 28R, SKIN IS PUNCTURED.  CUT OUT DAMAGED AREA OF SKIN.  FABRICATED REPAIR DOUBLER AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-3236, WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3236, CONTROL NR 5180.
